MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE REV FB TRIAL SIZE 7; ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL BASE PLATES

DEPUY IRELAND - 9616671 ATTUNE REV FB TRIAL SIZE 7; ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL BASE PLATES
Catalog Number 250610007
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the locking ring and bolt came out of revision tibia trial.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
ATTUNE REV FB TRIAL SIZE 7
Common Device Name
ATTUNE STEMMABLE TIBIA INSTRUMENTS : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork IN
EI 
MDR Report Key7133590
Report Number1818910-2017-52186
Device Sequence Number16475765
Product Code JWH
UDI-Device Identifier10603295435907
UDI-Public10603295435907
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number250610007
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer09/24/2018
Initial Report FDA Received Date12/20/2017
Supplement Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1